MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Arthralgia (2355); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
A ct scan revealed a uterine rupture [uterine rupture].The patient reported abdominal and shoulder pain during and after the use of the jada.[abdominal pain].The patient reported abdominal and shoulder pain during and after the use of the jada.[arthralgia].Case narrative: this spontaneous report originating from united states was received from a nursing director (also reported as hospital administrator) referring to a female patient of an unknown age via clinical account specialist (cas).The patient's medical history included pregnancy and delivery.The patient's concurrent conditions, drug reactions or allergies and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).On an unknown date, the patient was placed with vacuum-induced hemorrhage control system (jada system) via intrauterine route (lot # and expiration date were not reported) for postpartum hemorrhage.The patient had abdominal and shoulder pain (abdominal pain) (arthralgia) during and after the use of the vacuum-induced hemorrhage control system (jada system).The computed tomography (ct) scan revealed a uterine rupture.The rupture required surgical repair.The patient was hospitalized.The outcome of the events uterine rupture, arthralgia and abdominal pain was unknown.The reporter's causality assessment between the uterine rupture, arthralgia and abdominal pain and suspect vacuum-induced hemorrhage control system (jada system) was not reported.Upon internal review the event uterine rupture considered to be serious for the following reason: required intervention (devices) and medically significant.This is one of the two reports received from the same reporter.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: serious injury.
 
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key22719028
Report Number3002806821-2025-00069
Device Sequence Number9132622
Product Code OQY
UDI-Device Identifier00850017882003
UDI-Public00850017882003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJADA-2002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient SexFemale